# SDR 2021F00215

- Difficulty date: September 17, 2021
- Submitted: September 24, 2021
- Operation: General aviation
- Aircraft: N345MA
- Make and model: Lear 45LEAR
- Aircraft serial: 054
- Aircraft time: 9,064 hours, 6,316 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Faulted
- Part time: 9,064 hours, 6,316 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LOSS OF RIGHT SIDE OF AIRCRAFT ELECTRICAL SYSTEMS WHILE IN FLIGHT
